MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2023-254709

Медицинская библиотека · BMJ case reports · 2023

Steroid-induced glaucoma: an avoidable cause of irreversible blindness.

Teo Benjamin H K, Au Eong Jonathan T W, Au Eong Kah Guan

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A man in his 70s on regular follow-up with an ophthalmologist for 10 years presented with blurry vision in his right eye for 4 days. He was diagnosed with elevated intraocular pressure (IOP) bilaterally 18 months earlier and treated with antiglaucoma eye-drops. On direct questioning, he admitted to using fixed combination tobramycin 0.3%/dexamethasone 0.1% eye-drops frequently to relieve ocular redness and discomfort in both eyes for 3.5 years without his ophthalmologist's knowledge. Examination disclosed markedly elevated IOP, advanced optic disc cupping and tunnel vision due to steroid-induced glaucoma bilaterally. After cessation of the eye-drops and 2 weeks of antiglaucoma therapy, his IOP returned to normal and his visual field remained stable for 4 years.Our case highlights the danger of habitual self-treatment of prescription medications containing corticosteroids and the importance of taking a detailed medication history in the diagnosis and management of steroid-induced glaucoma.

Для цитирования: Teo Benjamin H K, Au Eong Jonathan T W, Au Eong Kah Guan. Steroid-induced glaucoma: an avoidable cause of irreversible blindness.. BMJ case reports. 2023. DOI: 10.1136/bcr-2023-254709.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.